# SDR DALA2020030501638

- Difficulty date: March 4, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 65,277 hours, 51,131 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATE FINDING: CRACK ON FWD ACCESSORY COMPARTMENT DOOR JAMB. FWD ACCESSORY COMPARTMENT DOOR JAMB WAS REPAIRED PER ER/A 585763-14 REV. ORIG AND ETI-88-20-001 REV ORIG. (LP1516176)
